Acta Mathematica Hungarica. 85(4):277–286, DECEMBER 1999 Issn Print: 0236-5294 Publication Date: December 1999 Print On the Submanifolds of an Almost Para-Hermitian Manifold F. Etayo;M. Fioravanti;U. Trías; + Author Information Depto. Matemáticas, Est. Y Comp. Universidad De Cantabria Santander Spain Checking for direct PDF access through Ovid Abstract The classification of degenerate and non-degenerate submanifolds, and CR-submanifolds of an almost para-Hermitian manifold of dimension four is obtained, and examples from each class are shown.